EconPapers    
Economics at your fingertips  
 

Symmetry Reductions of (2 + 1)‐Dimensional CDGKS Equation and Its Reduced Lax Pairs

Na Lv, Xuegang Yuan and Jinzhi Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: With the aid of symbolic computation, we obtain the symmetry transformations of the (2 + 1)‐dimensional Caudrey‐Dodd‐Gibbon‐Kotera‐Sawada (CDGKS) equation by Lou’s direct method which is based on Lax pairs. Moreover, we use the classical Lie group method to seek the symmetry groups of both the CDGKS equation and its Lax pair and then reduce them by the obtained symmetries. In particular, we consider the reductions of the Lax pair completely. As a result, three reduced (1 + 1)‐dimensional equations with their new Lax pairs are presented and some group‐invariant solutions of the equation are given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/527916

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:527916

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:527916